# SDR UPS06647931

- Difficulty date: September 6, 2006
- Submitted: September 8, 2006
- Operation: Air carrier
- Aircraft: N302UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27240
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 7586631
- Part serial: 06896
- Condition: Leaking
- Location: Hyd System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

AIR TURNBACK, LEFT HYDRAULIC QUANTITY LOSS. T/S & FOUND HYD LEAKING AT THE L/H ENG STRUT HYD. BAY. OPENED & IN- SPECTED, FOUND DIFF PRESS IND. ON PRESS & DRAIN CASE FILTER MODULE LEAKING. R/R D.P.I. AS PER AMM 29-11-17-4; LEAK CK'D SATIS.
